Open Access
October, 2000 Groupoids and the integration of Lie algebroids
J. Math. Soc. Japan 52(4): 847-868 (October, 2000). DOI: 10.2969/jmsj/05240847


We show that a Lie algebroid on a stratified manifold is integrable if, and only if, its restriction to each strata is integrable. These results allow us to construct a large class of algebras of pseudodifferential operators. They are also relevant for the definition of the graph of certain singular foliations of manifolds with corners and the construction of natural algebras of pseudodifferential operators on a given complex algebraic variety.


Download Citation

Victor NISTOR. "Groupoids and the integration of Lie algebroids." J. Math. Soc. Japan 52 (4) 847 - 868, October, 2000.


Published: October, 2000
First available in Project Euclid: 10 June 2008

zbMATH: 0965.58023
MathSciNet: MR1774632
Digital Object Identifier: 10.2969/jmsj/05240847

Primary: 58H05
Secondary: 46L87 , 58J40

Keywords: differential groupoid , groupoid , Lie algebroid , manifold with corners , non-commutative geometry , pseudodifferential operator

Rights: Copyright © 2000 Mathematical Society of Japan

Vol.52 • No. 4 • October, 2000
Back to Top